# SDR DALA1131249017

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 47,608 hours, 34,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY ESCAPE LIGHT AT SEAT 31D INOPERATIVE.  MAINTENANCE RE-SECURED LOOSE CONNECTOR AT LIGHT.  OPERATION OF LIGHT NOW CHECKS OK.
